| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
The reporter contacted animas on (b)(6) 2018, alleging the pump issued a call service 064 alarm, indicating that an occlusion occurred during the prime step.There is no indication the alleged product issue caused or contributed to an adverse event.Animas customer support attempted to complete troubleshooting activities with the reporter; however, complete troubleshooting could not be completed due to the issue of the customer not having available tubing or cartridge for the required change, as part of the troubleshooting.Troubleshooting that was able to be completed revealed that the customer had been using the tubing longer than advised in the instructions for use and had not been properly cycling the cartridges prior to use.Animas customer support made several attempts to contact the reporter in a follow-up to complete the troubleshooting of the pump, however, the reporter did not respond to these attempts.A pump issue could not be ruled out, due to the inability to complete troubleshooting of the device.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery, if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 30-aug-2019 with the following findings:.During investigation, the complaint regarding cs 064 was reported on (b)(6)2018, according to the pump history the pump was in use until (b)(6)2019.Therefore all black box data and pump history has been overwritten for time of cs 64 complaint.The current black box and alarm history show no evidence of cs 064.Investigation did not duplicate cs alarm.Unrelated to the original complaint, the battery compartment was found to be cracked.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.